Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 353, NWS Atlanta, GA

August 18, 2015Barrow County, Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2015, 5:45 PM EDT for Barrow County, Gwinnett County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 18, 2015, 5:45 PM EDT (21:45 UTC)
Expired
Aug 18, 2015, 6:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Barrow County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 104 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 18, 6:02 PM EDTHAIL 11 Ne Cain Manor, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
740 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

418 
WUUS52 KFFC 182145
SVRFFC
GAC013-135-182215-
/O.NEW.KFFC.SV.W.0353.150818T2145Z-150818T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT TUE AUG 18 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA...
  NORTHWESTERN BARROW COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 615 PM EDT

* AT 545 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFORD...OR
  7 MILES NORTH OF LAWRENCEVILLE...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT MINOR DAMAGE TO ROOFS...SIDING AND DOWNED TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUFORD...BRASELTON...AUBURN...REST HAVEN...HOG MOUNTAIN...CHATEAU
  ELAN AND COUNTY LINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3410 8387 3413 8382 3411 8382 3410 8379
      3409 8379 3407 8377 3406 8375 3401 8375
      3402 8401 3412 8402 3413 8397
TIME...MOT...LOC 2145Z 268DEG 15KT 3406 8398 

HAIL...0.75IN
WIND...60MPH
 
$$

DJN
1 follow-up statement
554 
WWUS52 KFFC 182211
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT TUE AUG 18 2015

GAC013-135-182220-
/O.EXP.KFFC.SV.W.0353.000000T0000Z-150818T2215Z/
GWINNETT GA-BARROW GA-
611 PM EDT TUE AUG 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GWINNETT AND
NORTHWESTERN BARROW COUNTIES WILL EXPIRE AT 615 PM EDT...
                
THE SEVERE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND VERY HEAVY RAIN ARE STILL POSSIBLE ACROSS
NORTHEAST GWINNETT AND NORTHWEST BARROW COUNTY THROUGH 630 PM EDT.

LAT...LON 3410 8387 3413 8382 3411 8382 3410 8379
      3409 8379 3407 8377 3406 8375 3401 8375
      3402 8401 3412 8402 3413 8397
TIME...MOT...LOC 2208Z 268DEG 15KT 3406 8398 

$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:43 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 18, 3:43 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT TUE AUG 18 2015

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
NO MAJOR CHANGES IN THE OVERALL WET PATTERN IS EXPECTED AS AN ACTIVE
SOUTHWEST FLOW ALOFT CONTINUES TO INTERACT WITH VERY MOIST AND
MODERATELY UNSTABLE ENVIRONMENT TO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS... MAINLY DURING DAYTIME HEATING BETWEEN
NOON AND 10 PM... WITH MAINLY ISOLATED TO SCATTERED SHOWERS
LINGERING OVERNIGHT.

ALTHOUGH MOST STORMS WILL REMAIN WELL UNDER SEVERE LIMITS... AN
ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS TODAY... AND AGAIN ON WEDNESDAY
AS CAPE VALUES CLIMB INTO THE 2500-3000 J/KG RANGE.

THE GREATER CONVECTIVE CONCERN IS THE POTENTIAL FOR BRIEF FLOODING
AS ENTRENCHED DEEP TROPICAL MOISTURE SUPPORTS LOCALLY HEAVY
DOWNPOURS... EVEN FROM SHOWERS... THAT CAN QUICKLY DUMP 1-3 INCHES
IN A SHORT PERIOD OF TIME. WILL NEED TO MONITOR ANY FLASHY... FLOOD
PRONE CREEKS CLOSELY OVER THE NEXT COUPLE OF DAYS OR MORE.

OTHERWISE... WILL LEAN TOWARD PERSISTENCE FOR TEMPS AS AMPLE LOWS
CLOUDS TONIGHT AND WEDNESDAY NIGHT HOLD LOWS IN THE 70S... AND
WIDESPREAD CONVECTION HELP HOLD HIGHS ON WEDNESDAY MOSTLY IN THE
80S... EXCEPT SOME LOWER 90S IN THE FAR SOUTHERN REACHES.

39

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
NO MAJOR CHANGES MADE TO THE FORECAST PERIOD AS THE LONG TERM
SOLUTIONS IN DECENT AGREEMENT EXCEPT FOR LATE IN THE PERIOD. GFS
HAS LOWER AMPLITUDE UPPER TROUGH DYNAMICS BY EARLY NEXT WEEK AND
THUS STRUGGLES TO PUSH A FRONT THROUGH BUT HAVE LEANED MORE TOWARD
PREVIOUS FORECAST AND EARLIER ECMWF TO KEEP CONSISTENCY. OTHERWISE
HAVE REFRESHED OTHER FIELDS WITH LATEST BLEND. PREVIOUS DISCUSSION
FOLLOWS...

BAKER

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
PATTERN IN LONG TERM PERIOD TRANSITIONS FROM HIGH AMPLITUDE TROUGH
ALONG THE MS RIVER VALLEY STATES ON WED TO ZONAL FLOW THIS WEEKEND
AND FINALLY WEAK NW FLOW/UPR RIDGE TO THE WEST WITH A HINT OF A
MDT FROPA ON MONDAY. WITH THE FIRST TWO PATTERNS...SE CONUS SHOULD
REMAIN IN MOIST PATTERN WITH DEEP MOISTURE THRU THE WEEKEND. NO
ONE DAY SEEMS TO STAND OUT WITH PRECIP CHCS NOR DO ANY DAYS SEEM
TO HAVE CHC FOR SVR OR EVEN STRONG DEEP CONVECTION. MED RANGE
MODELS IN GOOD AGREEMENT. WPC PREFERRING BLEND OF ALL 00Z
OPERATIONAL MODELS FOR FEATURES AFFECTING CWA THRU DAY 7.

TROPICAL ACTIVITY REMAINS SUBDUED. COLD CORE UPPER LOW OFF
CAROLINA COAST...WHICH HAS PLAYED A ROLE IN CREATING STAGNANT
PATTERN OF LATE AND MAY BECOME TROPICAL IN NATURE...SHOULD GET
PICKED UP BY UPPER TROUGH THIS WEEKEND AND LIFT AWAY FROM EAST
COAST. LOW LATITUDE DISTURBANCE AT 35W LONGITUDE THAT TPC IS
TRACKING COULD DEVELOP INTO A NAMED STORM BUT PROGGED TO REMAIN ON
WESTERLY COURSE WITH MEAGER INTENSITY BY ECMWF AND GFS. BY NO
MEANS A GUARANTEE BUT THATS THE LATEST 411.

SNELSON

&&

.AVIATION...
18Z UPDATE...
DEEP TROPICAL AIR MASS IN PLACE WILL RESULT IN WIDESPREAD SHOWERS
WITH SCATTERED EMBEDDED THUNDERSTORMS THROUGH THE EVENING... WITH
ISOLATED SHOWERS LINGERING OVERNIGHT. EXPECT A REPEAT OF WIDESPREAD
CONVECTION AGAIN ON WEDNESDAY WITH DAYTIME HEATING. VFR CIGS WILL
PREVAIL THROUGH THE EVENING... THEN A MIX OF IFR/MVFR CIGS WILL
SPREAD OVER ALL TAF SITES BY 08-10Z WED IF NOT SOONER. CIGS WILL
IMPROVE TO VFR LEVELS BY 17-18Z WED. WINDS WILL REMAIN SOUTHWEST...
GENERALLY 10KTS OR LESS WITH STRONG GUSTS AROUND CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF IFR/MVFR CIGS TONIGHT AND IMPROVEMENT TO VFR ON WED
HIGH ON REMAINING ELEMENTS

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  89  73  89 /  70  70  50  60
ATLANTA         73  87  73  87 /  70  70  50  70
BLAIRSVILLE     67  81  68  80 /  80  80  60  70
CARTERSVILLE    70  87  72  86 /  80  80  60  70
COLUMBUS        74  89  74  90 /  70  70  40  60
GAINESVILLE     71  85  72  85 /  70  70  50  70
MACON           73  91  74  91 /  70  70  40  50
ROME            71  86  72  85 /  80  80  60  70
PEACHTREE CITY  72  88  72  88 /  70  70  50  70
VIDALIA         74  91  75  92 /  60  70  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....SNELSON/BAKER
AVIATION...39
Hazardous weather outlook, Aug 18, 12:02 PM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1202 PM EDT TUE AUG 18 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191130-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1202 PM EDT TUE AUG 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A VERY MOIST AND MODERATELY UNSTABLE ENVIRONMENT WILL RESULT IN
WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING ACROSS
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. SOME OF THE
THUNDERSTORMS COULD BE STRONG... OR EVEN BRIEFLY SEVERE.

WEATHER HAZARDS EXPECTED...

THE MAIN STORM THREATS WILL BE WIND GUSTS TO 50 MPH... FREQUENT
LIGHTNING AND PERIODS OF VERY HEAVY RAIN THAT COULD CAUSE BRIEF
FLOODING ALONG LOW LYING FLOOD PRONE AREAS. THE MORE FAVORABLE TIME
FOR STRONG STORMS WILL BE BETWEEN 2 PM AND 10 PM TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY.
HEAVY RAINFALL...GUSTY WINDS AND LIGHTNING WILL BE THE LIKELY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Aug 18, 4:57 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT TUE AUG 18 2015

GAZ071-081-082-094-182130-
CRAWFORD GA-PEACH GA-MONROE GA-BIBB GA-
457 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...NORTHERN
PEACH...SOUTHEASTERN MONROE AND BIBB COUNTIES UNTIL 530 PM EDT...

AT 456 PM EDT...A STRONG THUNDERSTORM WAS NEAR PAYNE CITY...OR 8
MILES WEST OF MACON...MOVING NORTHEAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...RUTLAND...SKIPPERTON...
LIZELLA...MUSELLA...LAKE TOBESOFKEE...SANDY POINT...ARKWRIGHT...
BOLINGBROKE AND JACK BROWN ESTATES.

LAT...LON 3263 8391 3281 8407 3297 8382 3294 8370
      3292 8370 3289 8366 3289 8361 3273 8360
TIME...MOT...LOC 2056Z 231DEG 22KT 3281 8378

DJN
Special weather statement, Aug 18, 4:59 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT TUE AUG 18 2015

GAZ107-109-182130-
DODGE GA-PULASKI GA-
459 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE AND SOUTHEASTERN PULASKI
COUNTIES UNTIL 530 PM EDT...

AT 459 PM EDT...A STRONG THUNDERSTORM WAS OVER EASTMAN...MOVING
NORTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...UNION...GODWINSVILLE AND PLAINFIELD.

LAT...LON 3208 8325 3212 8335 3223 8333 3236 8312
      3216 8300
TIME...MOT...LOC 2059Z 237DEG 14KT 3221 8320

DJN
Special weather statement, Aug 18, 5:04 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT TUE AUG 18 2015

GAZ013-014-021-022-182130-
DAWSON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
504 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...
SOUTHEASTERN PICKENS...NORTHEASTERN CHEROKEE AND NORTHWESTERN FORSYTH
COUNTIES UNTIL 530 PM EDT...

AT 503 PM EDT...A STRONG THUNDERSTORM WAS OVER BALL GROUND...OR 8
MILES NORTHEAST OF CANTON...MOVING EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...BALL GROUND...NELSON...BUFFINGTON...MARBLEHILL...
LATHEMTOWN...HIGHTOWER...MCKEE...JUNO...HOLLIS LATHEM RESERVOIR...
TATE AND REAVIS MOUNTAIN.

LAT...LON 3450 8415 3448 8412 3426 8419 3422 8450
      3440 8453 3451 8415
TIME...MOT...LOC 2103Z 255DEG 23KT 3434 8441

DJN
Special weather statement, Aug 18, 5:23 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT TUE AUG 18 2015

GAZ067>069-182200-
UPSON GA-PIKE GA-MERIWETHER GA-
523 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UPSON...SOUTHWESTERN
PIKE AND MERIWETHER COUNTIES UNTIL 600 PM EDT...

AT 522 PM EDT...A STRONG THUNDERSTORM WAS NEAR WARM SPRINGS...MOVING
EAST AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GREENVILLE...
MANCHESTER...WOODBURY...WARM SPRINGS...MOLENA...GAY...SUNSET
VILLAGE...WOOSTER...RALEIGH...DURAND...CREST...HARRIS CITY...
SUNNYSIDE...ODESSADALE...ALVATON AND IMLAC.

LAT...LON 3320 8457 3307 8443 3289 8440 3288 8448
      3288 8450 3285 8457 3284 8470 3286 8475
      3287 8475 3289 8484 3301 8485
TIME...MOT...LOC 2122Z 250DEG 23KT 3295 8473
Special weather statement, Aug 18, 5:28 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT TUE AUG 18 2015

GAZ037-047-049-182200-
MORGAN GA-OCONEE GA-WALTON GA-
528 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...OCONEE AND
EASTERN WALTON COUNTIES UNTIL 600 PM EDT...

AT 528 PM EDT...A STRONG THUNDERSTORM WAS OVER BOSTWICK...OR 10 MILES
SOUTHWEST OF WATKINSVILLE...MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WATKINSVILLE...NORTH HIGH SHOALS...BOSTWICK...GOOD HOPE...BISHOP AND
FARMINGTON.

LAT...LON 3382 8332 3373 8331 3370 8340 3370 8360
      3382 8365 3390 8344
TIME...MOT...LOC 2128Z 255DEG 17KT 3376 8354

DJN
Special weather statement, Aug 18, 5:43 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT TUE AUG 18 2015

GAZ059>061-072-073-182230-
BALDWIN GA-JONES GA-JASPER GA-PUTNAM GA-HANCOCK GA-
543 PM EDT TUE AUG 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BALDWIN...NORTHEASTERN
JONES...SOUTHEASTERN JASPER...PUTNAM AND WESTERN HANCOCK COUNTIES
UNTIL 630 PM EDT...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS NEAR GRAY...MOVING
NORTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILLEDGEVILLE...
EATONTON...GRAY...MERIWETHER...WARFIELD...STANFORDVILLE...
ROCKVILLE...RESSEAUS CROSSROADS...HADDOCK...BLOUNTSVILLE...
CLINTON...ALLENWOOD...BRADLEY...WAYSIDE...WILLARD...ROUND OAK...
UNDERWOOD...OCONEE SPRINGS PARK...BROWNS CROSSING AND HILLSBORO.

LAT...LON 3294 8355 3313 8369 3342 8346 3335 8320
      3314 8310
TIME...MOT...LOC 2142Z 229DEG 30KT 3309 8355

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:01 PM EDTSpecial Weather StatementFFCClarke, Oconee44 min
Aug 17, 8:15 PM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Jackson, Madison45 min
Aug 17, 8:25 PM EDTSpecial Weather StatementFFCForsyth, Hall50 min
Aug 17, 8:44 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee46 min
Aug 17, 9:31 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee, Oglethorpe59 min
Aug 17, 10:45 PM EDTSpecial Weather StatementFFCGreene, Morgan60 min
Aug 18, 1:43 PM EDTSpecial Weather StatementFFCGwinnett32 min
Aug 18, 2:10 PM EDTSpecial Weather StatementFFCHall35 min
Aug 18, 2:53 PM EDTSpecial Weather StatementFFCJackson37 min
Aug 18, 3:20 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley25 min
Aug 18, 3:52 PM EDTSpecial Weather StatementFFCPike23 min
Aug 18, 3:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Aug 18, 4:11 PM EDTSpecial Weather StatementFFCPickens34 min
Aug 18, 4:16 PM EDTSpecial Weather StatementFFCLamar29 min
Aug 18, 4:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Aug 18, 4:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Aug 18, 4:36 PM EDTSpecial Weather StatementFFCPickens24 min
Aug 18, 4:53 PM EDTSpecial Weather StatementFFCForsyth37 min
Aug 18, 4:57 PM EDTSpecial Weather StatementFFCBibb, Crawford33 min
Aug 18, 4:59 PM EDTSpecial Weather StatementFFCDodge31 min
Aug 18, 5:04 PM EDTSpecial Weather StatementFFCCherokee, Dawson26 min
Aug 18, 5:18 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett27 min
Aug 18, 5:23 PM EDTSpecial Weather StatementFFCMeriwether37 min
Aug 18, 5:28 PM EDTSpecial Weather StatementFFCOconee32 min
Aug 18, 5:43 PM EDTSpecial Weather StatementFFCJones, Putnam47 min
Aug 18, 6:03 PM EDTSpecial Weather StatementFFCOconee27 min
Aug 18, 6:15 PM EDTFlash Flood WarningFFCMorgan, Oconee6 hr
Aug 18, 6:18 PM EDTSpecial Weather StatementFFCBarrow, DeKalb, Jackson27 min
Aug 18, 6:26 PM EDTSpecial Weather StatementFFCTaliaferro49 min
Aug 18, 6:33 PM EDTSpecial Weather StatementFFCOglethorpe42 min
Aug 18, 6:44 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen46 min
Aug 18, 6:45 PM EDTSpecial Weather StatementFFCBarrow, DeKalb30 min
Aug 18, 7:13 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes62 min
Aug 18, 7:15 PM EDTSpecial Weather StatementFFCBarrow30 min
Aug 18, 7:38 PM EDTSpecial Weather StatementFFCToombs37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.